Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the limit functions of sequences of continuous functions converging relatively uniformly


Author: E. W. Chittenden
Journal: Trans. Amer. Math. Soc. 20 (1919), 179-184
MSC: Primary 26A03; Secondary 26A15
DOI: https://doi.org/10.1090/S0002-9947-1919-1501120-6
MathSciNet review: 1501120
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A03, 26A15

Retrieve articles in all journals with MSC: 26A03, 26A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1919-1501120-6
Article copyright: © Copyright 1919 American Mathematical Society